Skip to Main content Skip to Navigation
Journal articles

Algèbre de Hopf de graphes

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622674
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:15:25 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622674, version 1

Collections

Citation

Jean-Christophe Novelli, Jean-Yves Thibon, N. Thiéry. Algèbre de Hopf de graphes. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339 (9), pp.607-610. ⟨hal-00622674⟩

Share

Metrics

Record views

275